Advanced search
1 file | 715.12 KB

Linear optimization with bipolar max-min constraints

Steven Freson (UGent) , Bernard De Baets (UGent) and Hans De Meyer (UGent)
(2013) INFORMATION SCIENCES. 234. p.3-15
Author
Organization
Keywords
Equality constraints, Bipolar constraints, Fuzzy relational equations, Inequality constraints, Linear optimization, Max-min composition, FUZZY RELATION EQUATIONS, RELATIONAL EQUATIONS, PRODUCT COMPOSITION, OBJECTIVE FUNCTION, SYSTEMS, RESOLUTION, ALGEBRA

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 715.12 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Freson, Steven, Bernard De Baets, and Hans De Meyer. 2013. “Linear Optimization with Bipolar Max-min Constraints.” Information Sciences 234: 3–15.
APA
Freson, S., De Baets, B., & De Meyer, H. (2013). Linear optimization with bipolar max-min constraints. INFORMATION SCIENCES, 234, 3–15.
Vancouver
1.
Freson S, De Baets B, De Meyer H. Linear optimization with bipolar max-min constraints. INFORMATION SCIENCES. 2013;234:3–15.
MLA
Freson, Steven, Bernard De Baets, and Hans De Meyer. “Linear Optimization with Bipolar Max-min Constraints.” INFORMATION SCIENCES 234 (2013): 3–15. Print.
@article{3223456,
  author       = {Freson, Steven and De Baets, Bernard and De Meyer, Hans},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  language     = {eng},
  pages        = {3--15},
  title        = {Linear optimization with bipolar max-min constraints},
  url          = {http://dx.doi.org/10.1016/j.ins.2011.06.009},
  volume       = {234},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: